# SDR SWAA2023021693546

- Difficulty date: January 21, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SURFACE HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED PANEL 231XF MATERIAL IAW SRM 53-00-50-0I-1 FIG 4 TABLE 4 AND DWG: 144A5810 ID: 0007.  PANEL IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.C AND 4.F.  OK TO FABRICATE A NEW PANEL IAW SRM 53-00-50-2R-0 PARA 1.A.;[02] UPDATED MEASUREMENTS;[03] FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-17 TYVI LOT#1496139-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1) (A-C) AND BAC DWG 144A5810 ID:0007.;[04] FINISHED FABRICATION OF FLOOR PANEL 231XF; INSERTS INSTALLED USING BMS5-107 LOT#1513635-1 AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 51-70-05-2R-0 PARA 1A(NOTE) AND BOEING DWG 144A5810-7;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.  VERIFIED MEASUREMENTS TABLE.
